MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG SENTUS PROMRI OTW QP S-85; LEAD

BIOTRONIK SE & CO. KG SENTUS PROMRI OTW QP S-85; LEAD
Model Number 401180
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Pleural Effusion (2010)
Date of Event 02/23/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The patient suffered from 39 degree c fever and was diagnosed with pacemaker infection, in the context of stage iv oami with necrotic wounds of the toes of the right foot.Oozing lesion of the pm scar was present.Pleural effusion was also seen.There was loss of contact with ocular revulsion and need for external cardiac massage for a few tens of seconds when going from lying to sitting.The investigator assessed this event as possible related to patients medical history.The patient was hospitalized and external cardiac massage was done.Oxygen and intravenous diuretic were given.Cardiac ultrasound was done.Palliative care was given at home after rejection from surgery.The device remains implanted.Should additional information be received, this file will be updated.
 
Additional Manufacturer Narrative
The device is currently not available for analysis.No conclusion can be drawn at this time.No additional information is available at the moment.The file is closed.The investigation will be re-opened should additional data become available.

Brand Name
SENTUS PROMRI OTW QP S-85
Common Device Name
LEAD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
DE  12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key13978852
Report Number1028232-2022-01668
Device Sequence Number5881461
Product Code OJX
UDI-Device Identifier04035479138417
UDI-Public04035479138417
Combination Product (Y/N)N
Initial Reporter CountryDE
PMA/510(K) Number
P070008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2023
Device Model Number401180
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2022
Initial Report FDA Received Date04/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown